# SDR I5EA2021100200001

- Difficulty date: October 2, 2021
- Submitted: October 2, 2021
- Operation: Air carrier
- Aircraft: N314XA
- Make and model: Boeing 737484
- Aircraft serial: 25314
- Aircraft time: 64,418 hours, 39,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 46715
- Condition: No Test
- Location: M1134 Sta.629l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H OVER WING EXIT EMERGENCY SIGN INOP.  REMOVED AND REPLACED BATTERY PACK AT M1134 AT STA.629L. OPS CHECK GOOD. IAW B737-400 AMM 33-51-51.
